# SDR WRLA20100616414

- Difficulty date: June 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 45,994 hours, 8,160 cycles
- Engine: Pwa PW4462
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA80079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STA 1986 L50L TO L50R, LOWER SHEAR TIE P/N AGA8007-9 CORROSION.  NRC U05110 ISSUED.
